# SDR UALA2011050902296

- Difficulty date: May 8, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 48,614 hours, 13,669 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Fitting
- Condition: Cracked
- Location: Ac Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK LOW LIMIT CONTROL VALVE HAS A CRACKED MS FITTING ON THE CONDENSER OUTLET SENSE LINE.  REPLACED FITTING ON LOW LIMIT CONTROLLER.  CHECKED SENSE LINES ON LOW LIMIT VALVE.  LEAK AND OPS CHECK GOOD.
